# SDR FDEA202208232031

- Difficulty date: August 23, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 50,915 hours, 8,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W86027
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANELS AT LH STA 1476 TO STA 1580 (MPN# 152W8602-7) UNDER SIDE   GUIDE ASSY AREA FOUND DENTS. REPAIRED MAIN DECK CARGO FLOOR PANELS AT LH STA 1476 TO STA 1580 ( MPN# 152W8602-7 )   UNDER  SIDE GUIDE ASSY  AREA  DENTS AS PER B777 SRM 53-00-50-2R REPAIR 1 REV. 41.0,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
